# SDR USAASB99084

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Not Latched
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 605 - AFTER TAKEOFF, CLIMBING THROUGH 2000 FEET, THE AUTO FAIL LIGHT ILLUMINATED.  CREW COULD NOT CONTROL CABIN PRESSURIZATION IN STANDBY OR MANUAL MODE.  FLIGHT RETURNED TO FIELD TO EWR AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE AFT SERVICE DOOR AJAR ON FORWARD SIDE OF DOOR.  AFT SIDE OF DOOR WAS CLOSED WHICH CLOSED THE DOOR WARNING SWITCH.  RECYCLED DOOR AND OPERATIONALLY CHECKED DOOR.  DOOR OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
